# SDR AALA201708159029

- Difficulty date: August 14, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N967UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000211
- Aircraft time: 21,706 hours, 16,013 cycles
- Engine: Ge CF3410E5
- Engine time: 20,922 hours, 15,433 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 341D8003505
- Part serial: 0687
- Condition: Faulted
- Location: Lt Engine
- Part time: 21,785 hours, 15,727 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 5 KTS  DUE TO ENGINE REFERENCE ANTI-ICE DISAGREE AND ANTI-ICE ENGINE 1 VALVE OPEN STATUS MESSAGE ILLUMINATED.  REPLACED LEFT ENGINE ANTI-ICE VALVE IAW AMM 30-21-01. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.  AIRCRAFT WAS GROUNDED.
